MathSciNet Relay Station
MathSciNet bibliographic data
MR3076890 33C15 (33C05)
Shilin, I. A. Double $SO(2,1)$-invariant integrals and formulas for Whittaker functions. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 2012, no. 5, 56--66; translation in Russian Math. (Iz. VUZ) 56 (2012), no. 5, 47–56
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement